# SDR AALA952148

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1754
- Make and model: Doug MD-11
- Aircraft serial: 48489
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 824-879
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TULE - FOUND CORROSION ON SEAT TRACK AT STATION 824-879.  REPLACED SEAT TRACK FROM STATION 824-879 WITH NEW TRACK PER SRM 53-70-00, PAGES 344, FIG 1 SHEETS 1 AND 2.  (M)
